Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 30, NWS Tulsa, OK

March 23, 2009Creek County, Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 23, 2009, 7:37 PM CDT for Creek County, Osage County, Pawnee County, Oklahoma. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2009, 7:37 PM CDT (00:37 UTC)
Expired
Mar 23, 2009, 8:30 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 8:16 PM CDTHAIL 1.752 Se Hallett, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 5:19 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
233 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 240037
SVRTSA
OKC037-113-117-240130-
/O.NEW.KTSA.SV.W.0030.090324T0037Z-090324T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT MON MAR 23 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 830 PM CDT

* AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
  WINDS TO 60 MPH. THIS STORM WAS LOCATED 18 MILES SOUTHWEST OF
  PAWNEE...MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE...
  MARAMEC...OILTON...JENNINGS...HALLETT...BLACKBURN...TERLTON...
  CLEVELAND...OSAGE...MANNFORD...WESTPORT AND HOMINY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3650 9633 3602 9629 3600 9663 3616 9663
      3616 9681 3617 9682 3625 9683 3625 9691
      3625 9692 3630 9692
TIME...MOT...LOC 0036Z 252DEG 33KT 3614 9698

$$
2 follow-up statements
000 
WWUS54 KTSA 240100
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT MON MAR 23 2009

OKC037-113-117-240130-
/O.CON.KTSA.SV.W.0030.000000T0000Z-090324T0130Z/
OSAGE OK-CREEK OK-PAWNEE OK-
800 PM CDT MON MAR 23 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR PAWNEE...NORTHWESTERN CREEK AND SOUTHERN OSAGE COUNTIES...

AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MARAMEC...
MOVING EAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARAMEC...
OILTON...JENNINGS...HALLETT...SILVER CITY...BLACKBURN...TERLTON...
CLEVELAND...MANNFORD...OSAGE...WESTPORT AND HOMINY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3625 9691 3650 9633 3602 9629 3600 9663
      3616 9663 3616 9681 3617 9682 3625 9683
TIME...MOT...LOC 0100Z 252DEG 33KT 3621 9672

$$
000 
WWUS54 KTSA 240118
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT MON MAR 23 2009

OKC037-113-117-240130-
/O.CON.KTSA.SV.W.0030.000000T0000Z-090324T0130Z/
OSAGE OK-CREEK OK-PAWNEE OK-
818 PM CDT MON MAR 23 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR PAWNEE...NORTHWESTERN CREEK AND SOUTHERN OSAGE COUNTIES...

AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR 
JENNINGS...MOVING EAST AT 40 MPH.  A STORM SPOTTER REPORTED GOLFBALL 
SIZE HAIL NEAR HALLETT AT 815 PM.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SILVER CITY...
TERLTON...CLEVELAND...MANNFORD...WESTPORT...HOMINY AND OSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3630 9668 3650 9633 3606 9629 3605 9663
      3616 9663 3617 9669
TIME...MOT...LOC 0117Z 255DEG 33KT 3618 9656

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:21 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 23, 6:21 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT MON MAR 23 2009

.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH 07-8Z...WHEN TSRA
CHANCES ACROSS OK TAF SITES WILL RESULT IN MVFR CIGS AND LOCAL IFR
VISIBILITIES. GUSTY SOUTH WINDS BETWEEN 25 AND 30 KNOTS WILL
CONTINUE..MAINLY ACROSS THE OK TAF SITES THROUGH 06Z. MVFR CIGS
AN LOCAL IFR VISIBILITIES ARE EXPECTED TO TRANSLATE TO THE
KFSM...KFYV AND KXNA SITES CLOSER TO THE 10 TO 12Z. VFR CONDITIONS
AR EXPECTED ACROSS THE WESTERN TAF SITES BETWEEN 16Z AND
18Z...WITH IMPROVED VFR CONDITIONS EXPECTED ELSEWHERE BETWEEN 20Z
AND 22Z

 &&

.PREV DISCUSSION... /ISSUED 423 PM CDT MON MAR 23 2009/

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP TO OUR WEST ALONG
THE DRYLINE OVER THE NEXT FEW HOURS. SOME OF THESE STORMS MAY
BRUSH THE NORTHWEST PART OF OUR FORECAST AREA FOR A COUPLE HOURS
THIS EVENING BEFORE THE OKLAHOMA PORTION OF THE DRYLINE RETREATS
BACK TO THE WEST SHUTTING OFF NEW DEVELOPMENT. ANY STORMS THAT DO
AFFECT THE NORTHWEST PART OF THE AREA THIS EVENING WILL LIKELY BE
SUPERCELLULAR WITH THE THREAT OF LARGE HAIL...DAMAGING WINDS AND
PERHAPS AN ISOLATED TORNADO DESPITE MARGINAL BOUNDARY LAYER
MOISTURE.

LATER TONIGHT...THE COLD FRONT WILL OVERTAKE THE DRYLINE WITH
SQUALL LINE DEVELOPMENT LIKELY ALONG THE FRONT. THESE STORMS WILL
ENTER EASTERN OKLAHOMA LATE TONIGHT AND MOVE ACROSS THE ENTIRE
FORECAST AREA BY TUESDAY AFTERNOON. DAMAGING WINDS WILL BE THE
MAIN THREAT WITH THESE STORMS...ALTHOUGH AN ISOLATED SPINUP WILL
BE POSSIBLE GIVEN THE AMOUNT OF LOW LEVEL SHEAR.

FORECAST TEMPERATURES TONIGHT WILL BE DEPENDENT ON THE FRONTAL
TIMING AND HAVE FOLLOWED THE WRF/NAM CLOSELY ON THIS TO DETERMINE
WHERE THE FRONT WILL BE BY THE 14Z CUTOFF TIME FOR MINIMUM
TEMPERATURES. SKIES WILL CLEAR BEHIND THE STORMS TUESDAY AFTERNOON
ALLOWING TEMPERATURES TO RECOVER BACK INTO THE 60S.

THE DRY WEATHER WILL BE SHORT LIVED AS A WEAK UPPER SYSTEM SPREADS
SHOWERS AND THUNDERSTORMS BACK ACROSS THE AREA LATE WEDNESDAY AND
WEDNESDAY NIGHT. ANOTHER POTENT SYSTEM WILL AFFECT THE AREA
THURSDAY NIGHT INTO SATURDAY POSING A RISK OF SEVERE WEATHER IN
PARTS OF THE AREA FRIDAY. THE ECMWF IS SLIGHTLY FURTHER SOUTH THAN
THE MODEL CONSENSUS WITH THE TRACK OF THE UPPER SYSTEM AND AS A
RESULT WILL ADD A RAIN/SNOW MIX TO THE FAR NORTHERN PART OF THE
FORECAST AREA LATE FRIDAY NIGHT AND EARLY SATURDAY. PERSONS
PLANNING TRAVEL TO OUR WEST AND NORTH LATE THIS WEEK ARE ADVISED
TO CLOSELY MONITOR THE LATEST WEATHER FORECASTS AS A MAJOR LATE
SEASON SNOWSTORM MAY OCCUR FROM THE OKLAHOMA PANHANDLE INTO
WESTERN KANSAS.

WILL KEEP SUNDAY AND MONDAY DRY FOR NOW. ANOTHER SYSTEM WILL
AFFECT THE AREA MONDAY BUT MOISTURE RETURN AHEAD OF THIS SYSTEM IS
UNCERTAIN.

WENT WARMER THAN GUIDANCE ON MINIMUMS TONIGHT AHEAD OF THE FRONT
AND COLDER THAN GUIDANCE BEHIND THE FRONT. STAYED CLOSE TO
GUIDANCE TEMPERATURES TUESDAY THROUGH WEDNESDAY. FOLLOWED AN
ECMWF/GFS BLEND ON TEMPERATURES IN THE EXTENDED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 10 PM MONDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...WIND ADVISORY UNTIL 10 PM MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

AVIATION...23
Hazardous weather outlook, Mar 23, 5:09 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT MON MAR 23 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
509 PM CDT MON MAR 23 2009

...SEVERE WEATHER LIKELY OVERNIGHT...INCLUDING THE RISK FOR
TORNADOES...LARGE HAIL AND DAMAGING WINDS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA...MAINLY ALONG AND NORTH OF
        INTERSTATE 44.
ONSET...AFTER 7 PM.

AREA AT GREATEST RISK...OSAGE AND PAWNEE COUNTIES.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...AFTER 7 PM NORTHEAST OKLAHOMA...
        AFTER 5 AM SOUTHEAST OKLAHOMA/NORTHWEST ARKANSAS.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 10 PM.

HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 10 PM.

SIGNIFICANT WINDS.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF
CENTRAL OKLAHOMA ALONG AN EASTWARD MOVING DRY LINE. A FEW OF THESE
STORMS COULD MOVE OFF OF THE DRY LINE INTO PORTIONS OF NORTHEAST
OKLAHOMA BY EARLY EVENING WITH THE POTENTIAL FOR VERY LARGE
HAIL...DAMAGING WINDS AND TORNADOES. THE MAIN THREAT THIS EVENING
WILL LIKELY REMAIN ALONG AND NORTH OF INTERSTATE 44...WITH THE
GREATEST THREAT ACROSS PAWNEE AND OSAGE COUNTIES.

AS THE COLD FRONT PUSHES INTO NORTHEAST OKLAHOMA AROUND MIDNIGHT...
A LINE OF THUNDERSTORMS WILL LIKELY DEVELOP ALONG THE FRONT WITH
A STRONG TO SEVERE SQUALL LINE MOVING ACROSS NORTHEAST OKLAHOMA.
THE THUNDERSTORM LINE WILL LIKELY PUSH INTO NORTHWEST ARKANSAS AND
SOUTHEAST OKLAHOMA VERY LATE TONIGHT INTO TUESDAY MORNING WITH A
CONTINUED CHANCE FOR SEVERE STORMS.

ALTHOUGH LOW-LEVEL MOISTURE AND RESULTANT INSTABILITY WILL LIKELY
REMAIN MARGINAL FOR THIS EVENT...STRONG WIND FIELDS WILL BE MORE
THAN SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...WITH LARGE HAIL
AND DAMAGING WINDS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING ACROSS
PORTIONS OF NORTHEAST OKLAHOMA AND LATE TONIGHT ACROSS NORTHWEST
ARKANSAS AND SOUTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL LIKELY BE ONGOING ACROSS PARTS
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY MORNING WITH
THE THREAT FOR HEAVY RAINFALL. THE SEVERE THREAT WILL LIKELY
END TUESDAY AFTERNOON AS THE COLD FRONT PASSES THROUGH THE
REGION. WINDS WILL REMAIN GUSTY TUESDAY BEHIND THE FRONT.

ANOTHER FAST MOVING UPPER DISTURBANCE MAY RESULT IN THUNDERSTORMS BY
WEDNESDAY NIGHT. A STRONG UPPER LEVEL SYSTEM IS FORECAST TO IMPACT
THE AREA BY LATE THIS WEEK...WITH HIGH THUNDERSTORM CHANCES ON
FRIDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SEVERE WEATHER MAY BE ONGOING ACROSS PORTIONS OF THE AREA TUESDAY
MORNING. LATER FORECASTS NEED TO BE MONITORED CONCERNING THE
SEVERE WEATHER THREAT LATER IN THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 23, 6:52 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT MON MAR 23 2009

OKZ054-240030-
OSAGE OK-
652 PM CDT MON MAR 23 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE

AT 652 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 30
MILES WEST OF BURBANK...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SHIDLER...BURBANK...
APPERSON...WEBB CITY...FORAKER AND GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9628 3658 9689 3660 9691 3658 9699
      3655 9693 3650 9701 3650 9702 3656 9698
      3660 9706 3670 9707 3671 9705 3670 9694
      3676 9689 3676 9683 3679 9676 3700 9674
TIME...MOT...LOC 2352Z 224DEG 53KT 3654 9722

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 8:28 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa51 min
Mar 23, 9:24 PM CDTSevere Thunderstorm WarningTSAOsage21 min
Mar 24, 12:04 AM CDTSpecial Weather StatementTSAOsage, Pawnee26 min
Mar 24, 12:27 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee48 min
Mar 24, 1:01 AM CDTSpecial Weather StatementTSANowata, Osage, Washington59 min
Mar 24, 1:09 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Rogers, Tulsa51 min
Mar 24, 1:11 AM CDTWind AdvisoryTSACraig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more7 hr
Mar 24, 1:27 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Washington63 min
Mar 24, 1:43 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee47 min
Mar 24, 2:17 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Wagoner43 min
Mar 24, 2:31 AM CDTSpecial Weather StatementTSANowata, Washington59 min
Mar 24, 2:39 AM CDTTornado WarningTSAOsage, Washington25 min
Mar 24, 2:55 AM CDTSpecial Weather StatementTSACreek35 min
Mar 24, 3:00 AM CDTSpecial Weather StatementTSACraig30 min
Mar 24, 3:01 AM CDTSpecial Weather StatementTSANowata59 min
Mar 24, 3:02 AM CDTSpecial Weather StatementTSACraig, Rogers43 min
Mar 24, 3:40 AM CDTSpecial Weather StatementTSANowata, Osage, Pawnee, Washington80 min
Mar 24, 5:00 AM CDTSpecial Weather StatementTSACraig, Nowata, Washington45 min
Mar 24, 5:07 AM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington68 min
Mar 24, 5:27 AM CDTTornado WarningTSACraig, Nowata33 min
Mar 24, 5:39 AM CDTSevere Thunderstorm WarningTSACraig63 min
Mar 24, 6:11 AM CDTSevere Thunderstorm WarningTSAOttawa35 min
Mar 24, 7:05 AM CDTSpecial Weather StatementTSACreek25 min
Mar 24, 7:32 AM CDTSpecial Weather StatementTSATulsa28 min
Mar 24, 7:57 AM CDTSpecial Weather StatementTSAOkfuskee33 min
Mar 24, 8:02 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee30 min
Mar 24, 8:18 AM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa38 min
Mar 24, 8:28 AM CDTSpecial Weather StatementTSARogers32 min
Mar 24, 8:44 AM CDTSpecial Weather StatementTSAOkfuskee31 min
Mar 24, 8:47 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner43 min
Mar 24, 9:04 AM CDTSpecial Weather StatementTSAMayes26 min
Mar 24, 9:17 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa43 min
Mar 24, 9:47 AM CDTSpecial Weather StatementTSADelaware, McIntosh, Muskogee43 min
Mar 24, 9:52 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg53 min
Mar 24, 10:00 AM CDTSpecial Weather StatementTSAOttawa15 min
Mar 24, 10:31 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah47 min
Mar 24, 10:43 AM CDTSpecial Weather StatementTSAAdair, Delaware32 min
Mar 24, 10:56 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware64 min
Mar 24, 11:12 AM CDTSpecial Weather StatementTSAAdair33 min
Mar 24, 12:51 PM CDTSpecial Weather StatementTSALeFlore24 min
Mar 24, 1:00 PM CDTSevere Thunderstorm WarningTSALeFlore45 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.